# SDR SWIA201229909

- Difficulty date: March 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 26,340 hours, 22,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MIDDLE EMERGENCY LIGHT AND RIGHT WING AFT EMERGENCY LIGHTS ARE OUT.  (FLT 6246)  RELAMPED EMERGENCY LIGHTS.
